Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

I have had a really bad migraine for the past 3 or 4 days. What is wrong with me ?

i ve had a really bad migraine for the past 3 or 4 days. nothing i take helps it. i also get dizzy alot. what is wrong with me
Asked On : Tue, 15 Feb 2011
Answers:  2 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for the query.
Migraine is an autoimmune disease (self generated one ). Its exact etiology ( reason ) is unknown, it gets precipitated due to climate change or mood change. You need to avoid cold preperations like Icecream. Triptans are a group of drugs which are effective in preventing such episodes.Sumatriptan is one such drug, ask your local doctor about this, he will prescribe it . This also responds to mouth dissolving tablet called Ondancetron. Crocin is also effective. Thanks
Answered: Mon, 5 Sep 2011
I find this answer helpful
  User's Response
hi welcome to health care magic.first you avoid strong smell,light,noise,continuous tv watching ,surfing internet.avoid stress do yoga and pranayam which help you a lot. also try homoeopathy for your migraine.for your diziness once you check your blood pressure and sugar.
Answered: Fri, 26 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor